# SDR AALA20070384

- Difficulty date: February 22, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND EMERGENCY LIGHT AT SEAT ROW 12 INOPERATIVE.  RECONNECTED CONNECTOR FOR EMERGENCY LIGHT AT SEAT ROW 12.  SYSTEM GROUND CHECKED NORMAL OPERATION.
